# SDR ASOA2012071801915

- Difficulty date: July 2, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 S26-27l
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 364 INTERCOSTAL BETWEEN STRINGERS 27 AND 26L.   BLENDED CORROSSION AND FOUND OUT OF LIMITS REF SRM 53-21-23-101-003-A01 & SRM 51-21-06-001-001.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001 & SRM 51-42-21-001-001.   INSTALLED NEW INTERCOSTAL IAW SRM 51-42-21-001-001.
